# SDR AALA20120610002

- Difficulty date: June 10, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 38,213 hours, 15,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E DOOR CUTOUT HAS WEAR.  REPLACED INTERCOSTAL PER SRMS 51-40-02 AND 51-00-05-R1.
